# SDR RAIA990532

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 3717
- Condition: Failed
- Location: Row 5a
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 7166 - STL - SMOKE IN COCKPIT.  MAINTENANCE REPLACED BALLAST FOR OVERHEAD LIGHT AT SEAT 5A.  (M)
